iCliniq logo

Ask a Doctor Online Now

HomeAnswersDermatologywhite bumps on faceI have a peculiar skin problem on and off. Please help.

I have some peculiar on and off skin problem? What shall I do?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At June 8, 2016
Reviewed AtJuly 3, 2023

Patient's Query

Hi doctor,

I am a 24 year old female. I have a skin problem on and off for the past two years. The doctor said that it is not acne and I had undergone homeopathy. But, I did not get any improvement from that. Also, it is not an allergy. It is so embarrassing to have this type of skin. I also took some acne medicine, but did not suit me and I just started getting chest pain. With this skin condition, I cannot go outside the house. I eat good food and I do not have drinking and smoking habits. Now, what shall I do? Please help me.

Hi,

Welcome to icliniq.com.

Are the marks, acne or scar your problem? Send complete information about your onset, progression like how it started and increased, and also any other part of the body is affected.

What treatment had you taken?

Patient's Query

Thank you doctor,

It presents with redness and skin is sorted with a bump. Since last three months, it has been seen and it was not so bad. But, it is all over the face as you can see in the attachment.

Hi,

Welcome back to icliniq.com.

To be frank bumps and irregular surface never respond to any medications. The only treatment option for these is laser resurfacing with or without chemical peeling. Chemical peeling would work in hyperpigmented area, acne as well as bumpiness. Nevertheless, you can use Isotretinoin 40 mg once at night for acne. Pregnancy is strictly contraindicated with this medication for acne. With Brevoxyl creamy facial wash (Benzoyl peroxide), wash your face twice daily and Deriva CMS cream (Adapalene) at night over the acne.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Atishay Bukharia
Dr. Atishay Bukharia

Dermatology

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

Dermatology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy